# SDR AWXA200601993

- Difficulty date: November 20, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267935
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 3 SLAT LOWER SURFACE HAS 2 CRACKS, SS 123.25 - SS 124.5.  REPAIRED LEFT WING NR 3 SLAT LOWER SURFACE, SS 123.25 - SS 124.5 IAW B737-300 SRM 57-43-01 FIGURE 201.
